Bulletin of the American Mathematical Society

On the law of excluded middle

Alonzo Church

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 75-78.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183492543

Mathematical Reviews number (MathSciNet)
MR1561507

Zentralblatt MATH identifier
54.0053.03

Citation

Church, Alonzo. On the law of excluded middle. Bull. Amer. Math. Soc. 34 (1928), no. 1, 75--78. https://projecteuclid.org/euclid.bams/1183492543


Export citation

See also

  • This work is cited by: C. H. Langford. Concerning logical principles. Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 573--582.